| Model Number |
CND0940 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the physician expereinced a non-deployment.
Additional Manufacturer Narrative
Device analysis and investigation is in-process.
Event or Problem Description
It was reported that the physician expereinced a non-deployment.
Additional Manufacturer Narrative
Device analysis and investigation is in-process.Supplemental follow up report.A root cause investigation was conducted for this event which included a returned product visual and functional analysis, internal lot record review.The results indicate that this lot was processed without incident, and the device conforms to the specifications.A root cause for the non-deployed stent could not be found and either it was not confirmed that there was a problem with the device, or it was confirmed that there was no problem with the device fda code 67.